# SDR HEEA072048

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,741 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 412310400101
- Part serial: NH2467
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN. REPLACED WITH SERVICEABLE PART.
